# SDR HALA2022041100088

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,190 hours, 6,306 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIRPLANE WILL NOT COOL DOWN IN CABIN TEMP RANGE 78-86 //  REMOVED & REPLACED ZONE TEMP CONTROLLER PER AMM 21-63-34, OPS CHECK GOOD OK FOR SVC. CONTROLLER, ZON OFF 43-2161-9-0002 S/N 01781 ON 43-2161-9-0002 S/N 01679
